LOGARITHMIC CONCAVITY OF SCHUR AND RELATED POLYNOMIALS

June Huh, Jacob P. Matherne, Karola Mészáros, Avery S.T. Dizier

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that normalized Schur polynomials are strongly log-concave. As a consequence, we obtain Okounkov's log-concavity conjecture for Littlewood-Richardson coefficients in the special case of Kostka numbers.

Original languageEnglish (US)
Pages (from-to)4411-4427
Number of pages17
JournalTransactions of the American Mathematical Society
Volume375
Issue number6
DOIs
StatePublished - Jun 1 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Lorentzian polynomials
  • Schur polynomials
  • log-concavity
  • weight multiplicities

Fingerprint

Dive into the research topics of 'LOGARITHMIC CONCAVITY OF SCHUR AND RELATED POLYNOMIALS'. Together they form a unique fingerprint.

Cite this